Nurofen for Children 1‒5 years - Pleasant-tasting, sugar-free, fever and pain relief medication with easy dosing device.
Nurofen for Children 1‒5 years - Pleasant-tasting, sugar-free, fever and pain relief medication with easy dosing device.
Nurofen for Children 1‒5 years - Pleasant-tasting, sugar-free, fever and pain relief medication with easy dosing device.
Nurofen for Children 1‒5 years - Pleasant-tasting, sugar-free, fever and pain relief medication with easy dosing device.
Nurofen for Children 1‒5 years - Pleasant-tasting, sugar-free, fever and pain relief medication with easy dosing device.
Nurofen for Children 1‒5 years - Pleasant-tasting, sugar-free, fever and pain relief medication with easy dosing device.
Nurofen for Children 1‒5 years - Pleasant-tasting, sugar-free, fever and pain relief medication with easy dosing device.
Nurofen for Children 1‒5 years - Pleasant-tasting, sugar-free, fever and pain relief medication with easy dosing device.
Nurofen for Children 1‒5 years - Pleasant-tasting, sugar-free, fever and pain relief medication with easy dosing device.
Nurofen For Children

nurofen for children 1-5 years

Gets to work in 15 minutes helping to reduce your child’s fever quickly.

Fever, coughs, earache and teething pain can be common in a child’s early years. Nurofen for Children contains ibuprofen to effectively relieve pain and fever. The strawberry and orange flavours are great tasting, sugar free and colour free, and each bottle comes with an easy dosing syringe. What’s more, twice as many mums think Nurofen for Children syringe is easier to use compared with the leading brand.

Suitable for children up to 12 years. 
WHERE TO BUY
Compare product
 PRINT
RELIEVES
  • Reduces temperature (for up to 8 hours) including fever caused by immunisation
  • Teething
  • Tooth ache
  • Earache
  • Sore throat
  • Headache
  • Minor aches
  • Sprains and Strains
  • Colds & Flu
  • Body aches
KEY INGREDIENTS
Contains 100mg ibuprofen per 5mL dose | Contains sodium chloride and sodium saccharin | Sugar-free | Colour-free | Contains no aspirin, alcohol, aspartame or gluten | 60mL (maximum daily dose) contains 26.5g maltitol
DOSAGE GUIDE

Age*:

  • 3‒6 months (average weight 6‒8kg), dose: 3‒4mL
  • 6‒12 months (average weight 8‒10 kg), dose: 4‒5mL
  • 1-3 years (average weight 10‒14kg), dose: 5‒7mL
  • 3-5 years (average weight 14‒18kg), dose: 7‒9mL
  • 5-7 years (average weight 18‒22kg), dose: 9‒11mL
  • 7-9 years (average weight 22‒28kg), dose: 11‒14mL
  • 9-12 years (average weight 28‒40kg), dose: 14‒20mL

* Repeat dose every 6‒8 hours as necessary. Do not exceed stated dose. Seek medical advice before giving to children under 12 months. Do not give to babies under 3 months. 

MAXIMUM DOSE IN 24 HOURS
Maximum 3 doses in 24 hours
BEFORE USE

Seek medical advice before use:

  • If your child is under 12 months of age.
  • If your child has asthma.
  • If your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines.
  • If your child is suffering from dehydration through diarrhoea and/or vomiting.
DO NOT TAKE
  • In children under 3 months of age.
  • In children who have stomach ulcers or other stomach disorders.
  • In children who have kidney or heart problems.
  • In children who have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.
  • During the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy.
  • In quantities that exceed the recommended dose. Excessive use can be harmful.
  • For more than 48 hours. If your child’s symptoms persist beyond this time consult your doctor.
  • If the cap seal is not intact on first opening of the bottle.
PRODUCT FAQ
Nurofen at-a-glance:
  • Always read the label
  • Never take more than the recommended dose
  • Never take more than one medicine containing NSAIDs (non-steroidal anti-inflammatory drugs)
  • Always check with your doctor or pharmacist if you’re unsure about taking Nurofen
How do I make sure I give my child an accurate dose of Nurofen for Children?

When giving Nurofen for Children, we always recommend you calculate ibuprofen dosage for your child. Never use a spoon from the kitchen or other measuring device. To measure the dose accurately:

  1. Shake the Nurofen for Children bottle well and use the dosing syringe provided.
  2. Turn the bottle upside down whilst holding the syringe in place.
  3. Gently pull the plunger down, drawing the liquid into the syringe.
  4. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid.

If you’re unsure about how to dose your child, it’s always okay to ask your local pharmacist or doctor for advice.

How should I care for my Nurofen for Children dosing device?

After dosing your child with Nurofen for Children it’s important to separate the syringe parts, wash in warm water (do not boil) and leave to dry. Also be sure to replace the cap on the Nurofen for Children bottle (check the child resistant cap mechanism is engaged by tightening the cap until it clicks when opening is attempted). 

What’s the best way to take Nurofen for Children?

When your child is unwell, it’s important to ensure they are drinking plenty of fluids. Nurofen for Children may be given in water or fruit juice if preferred. Remember that Nurofen for Children is for short-term use only. If your child’s symptoms persist for more than 48 hours consult your doctor.

Does my child have to eat before taking Nurofen for Children?

No. Taking Nurofen for Children with food will delay its onset of action. We recommend that you give your child Nurofen for Children on an empty stomach with water.

If my child has asthma can they take Nurofen for Children?

Most children with asthma can take Nurofen for Children but if your child is sensitive to ibuprofen, aspirin or other pain relievers do not use this product. If your child has asthma, check with your doctor or pharmacist about whether the product is right for them.

I’ve read that paracetamol is gentler on the stomach than ibuprofen. Is this true?

According to research, ibuprofen (the active ingredient in Nurofen for Children) is just as well tolerated for the stomach as paracetamol when taken at the recommended dose.

Does Nurofen for Children cause stomach problems?

For most children, taking Nurofen for Children as directed on the pack will not upset the stomach. But if your child has an existing stomach condition, we recommend you seek medical advice before you give your child Nurofen for Children.

When taken at the maximum daily dose (60mL), Nurofen for Children 1‒5 years contains 26.5g of maltitol which may have a laxative effect or cause diarrhoea.

Should I give my child Nurofen for Children if they take other medicines?

It’s important to know that some medicines can interact with ibuprofen (the active ingredient in Nurofen for Children) and affect the way it works, or lead to side effects. So if your child is taking other medicines it’s best to check with your healthcare professional before giving them Nurofen for Children.

MORE INFORMATION

Temporary relief of pain associated with:

  • Reduces temperature (for up to 8 hours) including fever caused by immunisation
  • Teething
  • Tooth ache
  • Earache
  • Sore Throat
  • Headache
  • Minor aches
  • Sprains & Strains
  • Colds & flu
  • Body aches